The Open UniversitySkip to content

Asymptotic values of strongly normal functions

Barth, Karl F. and Rippon, Philip J. (2005). Asymptotic values of strongly normal functions. Arkiv för Matematik, 43(1) pp. 69–84.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 1871-2487
Keywords: meromorphic; strongly normal; asymptotic value
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 3274
Depositing User: Philip Rippon
Date Deposited: 27 Jun 2006
Last Modified: 02 Dec 2010 19:49
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340